Warning: Picture of belly button and rash at bottom of post, just in case you don't want to see... careful as you scroll down!
So after a few days of using Hydrocortisone cream and seeing no results (in fact, it just kept getting worse!) I spoke to my doc and told him what was going on with my rash. He was really surprised to hear about it because not only had he not used the Dermabond, but he's also switched to a different kind of antiseptic wash that is supposed to be a bit more hypoallergenic, just in case it was that causing the rash. So we still have no idea what is causing this!!! The rash has spread up to my chest, down my thighs, and around my sides towards my back now! I've been walking around/laying practically in the buff for 2 days because I cannot handle anything even touching me, its awful!!! I'm starting a medrol pack (steroids) tonight though and a different kind of topical cream along with it.
On the other front, I'm still taking the Nystatin for the thrush and started Diflucan yesterday for my vag yeast infection. Can we just say uncomfortable?!?! I am just so frustrated... I really did think this Lap would be so much easier and faster recovery-wise than my last. I was 1/2 wat contemplating returning to work this week but now I'm not so sure... At least I don't seem to be having any problems with the Mirena (as of yet, knock on wood) other than some slight cramping but nothing major. I'm still soooooooooooo tired though, but last night was the first night I slept more than 2-3 hours! (Pretty sure it was due to the Phenegran I took right before bedtime) so that made me happy. I guess I'll just have to take it a day at a time and see how it goes.
Blah blah blah blah
blah blah blah
(Hopefully that took enough space to keep the picture out of the first screen!)
Here is a picture of my rash for those that want to see: at least my incisions look better this time around, so we're pretty sure not using the dermabond was a good idea anyway, even if it wasn't the ONLY cause of the rash.